View Full Version : When nature calls...


Timbomatic
11-30-16, 03:51 AM
Ok folks, this one is going to get personal, blatant, and probably disgusting. Warning: this post isn't for any of you who are currently eating or easily disgusted. :giggle:

The post starts below the break....

-

-

-

-

-

-

-

-

So methylphenidate used to make me go poop in a very reliable and predicable way, but this effect has since vanished. I'm kinda bummed, because it was a nice morning cleanse. I have been on the medication for a bit over 3 months now.

Question: Does methylphenidate speed up your bowels as it used to with mine? Did you ever get "ritalin poop" but now its gone? Does diet play a role? Got advice?


Thanks,
Timbomatic

C15H25N3O
11-30-16, 06:58 PM
Seems like your disgestion had to get used to an unknown substance.
if you pooped just after intake you could talk to a doc about a stomach check.